# SDR CA050516002

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 18,988 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 542K694
- Part serial: 22870517
- Condition: Deflated
- Location: Main Wheel Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREMATURE FAILURE OF NR 5 TIRE OF A/C 934, ON LANDING IN LHR MAY 02,2005 FROM FLIGHT 850 FROM YYC.  NR 5 WHEEL WAS FOUND DEFLATED.  NR 5 MAIN WHEEL REPLACED ON A/C 934 AS PER AMM 32-45-01.
